Whether I should switch over to Insulin

I am diabetic since 1998. My age is 66 years. Height is 5 F 10 inches Weight 74 Kg; At present I take Glypride 2 mg BD. Galvasmet (50 850) OD, Morning. Roimet 850 mg OD. Poiz 15 mg OD (before dinner). And Winofit OD The BS level 125 Morning and 165 after lunch. The H1AC is 6.9. I feel weakness. Kindly suggested whether it is better to switch on insulin or some other medicines.

9 Replies

  • No harm in switching to insulin,but under medical advice and supervision.

  • dear clv

    all your readings are normal and within limits.

    your bmi =23.4

    above 25 is considered over weight.

    if you can reduce your weight to 70 or less-=22 bmi =- you can get even better glucose levels.

    there is probably no hard and fast principle regarding a switch over to insulin.

    when a1c is much higher than 7 some scientists advise change to insulin.some people say ,after 10 years of diabetes go for insulin.

    it all depends on your annual check up results as well.

    earlier the better is a generally accepted principle,

     insulin means  more rigorous control on carbohydrate control in food.

    if your finance is ok a one time  bed time glargine insulin will be wonderful for you.

    consult a good diabetologist and tell all side effects if at present  any.

    always try to eat healthy diet as prescribed by the scientists.avoid high fat eating.

    good luck

  • Better is start with Insulin as too many medicines are taken  very harmfull,Normally FBS should be upto 140 andPP 180 to 200 which will not harm organs

  • PBS 180 to 200?

    It will only do harm to organs.

    FBS should be ~90 and PPBS 120 max at 2 hrs. A1C 5.6 max.

    it's a myth that 200 will do no harm when at 200 levels one will be peeing sugar.

  • Try lchf diet.

  • I think he was advised to switch to LCHF more than 2 years back. I am sure Dr must have said 6.9 is good control.

  • With your taking so much allopathic medicine, I am hardly surprised to hear of your feeling of weakness, which is very likely one side effect. 

    Try going natural and seek a good Naturopathic or Ayurvedic physician and they will teach you how to slowly wean off the allopathic medicine. In that way, your body will slowly regain its strength.  Supplement with Ashwaghanda or American ginseng as these are capable of rejuvenating the body.

  • Beware of exogenous and synthetic insulin as it is known to shorten one's life by an estimated ten years.  Naturally-derived insulin even though exogenous was safe to use but they have been replaced by the synthetic ones from Big Pharma.

  • You have to follow certain strict diet for one and half year and ur diabetes will get cure completely .God Bless Mr Tate for this invention yes its ayurvedic medicine which have no side effects no bhasma and powder.

    Just give refrence of Dhotre Guruji.

    Diet you have to follow very stricktly for one and half year

    No rice products and rice

    No sabudhana Products and sabhudana

    No sugar and sugar free tablets

    No potatos and swet potatoes

    Fruit u have to eat in evening time around is only Apply or Awla / jambhul....no other fruit strictly

    You have to follow very very stricDiabetes is not curable disease which we use to say but today one person Mr Tate invent the medicine by which u can get cure the name of that medicine is Ojamin just give the refrence of Mr Dhotre Guruji and call on this mobile number i.e 09322889242.

    Do diet for one and half year compulsory.

    pls dont give any excuses if u started this course eg: today my friend wedding so can I I eat rice or sugar product ...you have to follow this diet for one and half year regularly i.e for 550 days .

    your constipation problem will get solve .

    your sugar level will get in control and your pancreas will create natural insulin in your body.

    This medicine tones up pancreas and yes since its ayurvedic it will take time for positive results i.e minimum 30 days to 100 days.

    this medicine purifies ur blood and increase ur immunity system.

    stop taking metformin medicine and use only this medicine and after one and half year start ur normal lyf..

    Metformin contains side effects such as hair loss/kydney failure after some years.

    yes u have to gradually slowly slowly start taking small amount of sugar after one and half year. Since its depend upon u and ur body tendency.

You may also like...